Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online
Ask a Homeopath   »  

Having pain in prostate, perenium and left testicle. On antibiotic. How to treat this problem?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1998
Answered : 254 Questions
My name is XXXXXXX I am 58 years old. I have a reasonable diet and take regular exercise.
I have for the last six years suffered from pain in my prostate, perenium and left testicle.
I have been refered several times to the Urologist, had numerous investigations and have
been prescribed a range of tablets.
I am, currently taking an extended course of antibiotics again with no noticeable change.
Having read a little about Ayurvedic treatments I wonder if there may be a way of easing/treating
my condition. My waking hours are consumed by the pain and discomfort.

I would welcome any possible advise.
Kind Regards!

Posted Wed, 12 Dec 2012 in Alternative Medicine
Answered by Dr. Nikul Patel 12 hours later
Thanks for writing to us
Given your symptoms, Ayurveda medicines do work without any side effects. The medications do not have side effects and unfortunately, many of them are available in India only.
You will need to continue this for a minimum six months and you can continue it for a long duration as well.
Please start these medicines
1. Chandraprabha vati 2 tabs twice a day

2. Goxuradi gugal 2 tabs twice a day

3. Punarnavashtak ghan 2 tabs twice a day
Hope that helps
Dr. Nikul Patel
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor